# SDR SWIA2021070159250

- Difficulty date: March 24, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MULTIFUNCTIONAL SPOILER OUTBOARD HINGE FITTING ASSEMBLY HAS WORKING RIVETS AT TRAILING EDGE.  REMOVED AND INSTALLED NEW SERVICABLE RIVETS ON RIGHT OUTBOARD MULTIFUNCTIONAL SPOILER OUTBOARD HINGE FITTING IAW CRJ 700 SRM 51-42-06-001-001-A01
